CureZone   Log On   Join
Roaccutane causing EC?
 
MrBungle Views: 1,602
Published: 13 years ago
 

Roaccutane causing EC?


I'm 99% positive i have EC. What I'd like to know is if anybody else here feel their problems started with taking roaccutane, or Accutane, as I'm told its called in the USA. This is when it all started for me. After finishing the course my lips continued to peel constantly along with all the other usual EC symptoms. A couple of years later they haven't improved.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

0.391 sec, (1)